# SDR FDEA201008233104

- Difficulty date: August 23, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 53,424 hours, 13,957 cycles
- Engine: Pwa PW4460
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - UPON REMOVAL OF FLOOR PANEL AT CTR TANK UPPER SURFACES AT   STA 1226, BETWEEN X= -79 TO X= -82 FOUND WITH SURFACE CORROSION.  MAIN DECK CENTER TANK UPPER SURFACES AT STATION 1226, BETWEEN X= -79 TO X= -82   SURFACE   CORROSION REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5710-140470, REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 110.
